Ginseng and some anone = amphetamine like effect?

The combo could potentially cause crazy, scary situation… First, after a few hours, you get this serious migraine headache. Then, you get agitation, tremor, anxiety, panic and all kinds other CNS overstimulation effects. Slowly, you become belligerent, short-tempered, frustrated. You find yourself shouting occasional profanity, which you never normally do. You just can’t come down. You feel hypersexual. No women to have sex five times in one hour. You jack-off and you ejaculate in like 10 seconds each!!! You go out and guys are intimidated. You just feel overwhelmed. Your work is hard to get done. You go back and take shower. You take shower again. About 5 times in one freaking day. When you are stressed out (because of work or relationship problems), you can get in this bad cycle where you feel frustrated and oppressed, over and over and over again. this combo seems to multiply ur oppressive feeling…
you lie down in cold for 30 minutes and you feel like you are calming down and are able to fall asleep. Finally some rest!

Still, next day you go out you get an A314/ AMMO like hit from various people. Some look at you and they get nervous. You don’t feel bad anymore. However, you feel this rush. Somewhat euphoric. Nothing like when you are orgasming; it is more like endorphin-driven calm after you run for 5 miles. You become focused. Your brain power skyrockets. Journals that take you 15 minute per page normally, now you can read it about 2 min at most per page. Wow. You feel so wonderful. You feel so upbeat. No lethargy. You feel super-confident and overcharged.
Now after 10 hours of “hypo-manic” episode, all this slows down and you become your normal self.
The combo is like PCP (Phencyclidine) or Ritalin x 10…
Coincidence? I dont know… but it happened twice this past month. Stress + anone + Ginseng + hyperactivity could potentially cause enormous headache and manic-like symptoms…
When I use each separately I really don’t get this overpowering sensation

I think Ginseng - I am talking about genuine ones - amplifies your Androstenone by 100x or help pump out 100x you apply to yourself.

Are you having an issue with None build up? Thats how I felt when I had my none OD. I was using IJ and MX292 everyday for a couple weeks.

I don’t think so?.. I hadn’t used any none products for a week. For whatever reason, when I put on TUTH or AMMO and take some ginseng in the same day, I get this enormous headache followed by ‘hypomanic’-like symptoms. I don’t know why. Sometimes the pressure is so bad that not even NSAIDs like tylenol or ibuprofen would relieve it. I think Ginseng amplifies your anone production or its effect/feeling exponentially when you put on some androstenone heavy products…

Good find… I guess. :stuck_out_tongue:
Maybe a good deal for older men wanting to pleasure their woman LOL.
Headache may suck, but worth it for some! Maybe some testing on the amounts (ginseng/None ratios) could lead you to some beneficial results?

Lately, I have been getting in a bad mood a lot. There is this burning rage within. I don’t know if traces of anone is contributing to this… I keep getting short-tempered, get belligerent and getting angry at little things. I don’t know if ginseng is still responsible for this. I tried ammo alone a couple days ago, and I felt really calm… however, during the evening, I was getting angry and frustrated with things…

Probably just the Ginseng, especially if you’re sensitive to stimulants and natural stimulants.

The information is very interesting.

Yes, Ginseng hits me pretty hard all on its own, with some of the effects listed in the OP. I doubt the none has a lot to do with it.

Also, certain ginseng preps/types are far worse than others - Which may account for the change in experience if the OP had just changed brands?

Whats the dosage your taking of ginseng? I ask because with many natural herbs, you should rarely take as much as the label says.. they are usually wildly over-inflated dosages.
They do this for two reasons:

  1. When labs test herbs and medicines, they use very high dosages to get a significant result in less time. This makes research quicker, but also gives a very false idea of what the dosages should actually be in practice.
  2. The supplement companies want you to feel an effect immediately so you convince yourself it is working. They also get to sell more since you go through the bottle faster.

The thing about herbs like Ginseng and others, is that they accumulate in the body. there is rarely a chance for the body to eliminate 100% percent of the previous dosage before the next dosage is taken. Add to that the higher dosage than necessary and you end up with alot of bad reactions.
As Dr Sahelian points out, a conservative/slow buildup of herbs and supplements should be followed until the desired results are achieved, then the dosages need to be spaced out over a wider period- every other day for example.
Another thing Dr Sahelian points out- is that once a person ODs on a supplement or herb, the body can react violently to small amounts of that supplement in the system from then on.

My advice is to stop all herbs/supps for at least 2 wks. then slowly re-introduce each supplement at 1/2 to a quarter dose and let the blood levels of the active ingredients rise slowly. If you take a supp after 2 wks off and have a exaggerated reaction, you may have developed a sensitivity to it from your previous exposure and you are best avoiding it completely.
You also need to watch for other supplements that may have a synergistic effect with each other.
For all things supplements google Dr Sahelian. A DR and naturopath who is incredible. He gives the most up to date research and is very honest about the pros and cons of each supplement you studies. And he studies all of them.

Pheromone + ginseng + heat and Humidity = crazy stimulant effect

What kind of ginseng are you using ? The “genuine” one doesnt say much because there are different kinds and they are all genuine.

Siberian or American ?

Siberian ginseng will effect your normal hormone production among other things so thats probably why you feeling agitated. Coupled with your anone use its probably over dosing you. You are probably taking to much ginseng for your body to handle and the anone just amplifies those feelings sort of like pushing you over the edge.

I would do as Centaur suggested because taking to much can cause heart issues, high blood pressure and manic episodes. It really doesnt interact with the anone the anone is interacting with your already raw emotions caused by the ginseng. Ginseng is a adaptogen that acts more like an estrogen then an androgen.

Tisha